A PDE-ODE model for a junction with ramp buffer - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Applied Mathematics Year : 2014

A PDE-ODE model for a junction with ramp buffer

Abstract

We consider the Lighthill-Witham-Richards traffic flow model on a junction com- posed by one mainline, an onramp and an offramp, which are connected by a node. The onramp dynamics is modeled using an ordinary differential equation describing the evolution of the queue length. The definition of the solution of the Riemann problem at the junction is based on an optimization problem and the use of a right-of-way parameter. The numerical approximation is carried out using Godunov scheme, modified to take into account the effects of the onramp buffer. We present the result of some simulations and check numerically the convergence of the method.
Fichier principal
Vignette du fichier
RampMetering.pdf (384.75 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00786002 , version 1 (07-02-2013)

Identifiers

  • HAL Id : hal-00786002 , version 1

Cite

Maria Laura Delle Monache, Samitha Samaranayake, Jack Reilly, Walid Krichene, Paola Goatin, et al.. A PDE-ODE model for a junction with ramp buffer . SIAM Journal on Applied Mathematics, 2014, 74 (1), pp.22-39. ⟨hal-00786002⟩
652 View
484 Download

Share

Gmail Facebook X LinkedIn More